Jump to content

Sertraline and tiredness


Recommended Posts

Hello all,

I was wondering if anyone else experiences tiredness/lack of energy and a muzzy head or not being able to multitask very well while on sertraline. I've been taking it for a good few months now so I know it's not just initial side effects and I am on the lowest dosage of 25 mg. I used to take this when I was younger and it didn't have this side effect. GP has done blood tests but everything else appears normal so it looks like it's the sertraline that's causing the tiredness. Also hair loss. Citalopram had the same effect.

Link to post

These symptoms might also be the result of mental  distress. We easily burn up energy when our mind is overactive, and hair loss can be due to anxiety or worry.

I have used both these drugs and only experienced those symptoms during a bad episode of OCD. 

Edited by taurean
Link to post

Thanks Taurean for your reply. I have little anxiety these days. The sertraline seems to numb it out. I'm sure it's the sertraline that is causing the side effects. Just wondering if anyone else experiences the low energy and feeling of sedation on sertraline.

Link to post

But that is a really low dose of Sertraline. 

The typical usual dose is 100mg, 4 x what you are having. 

I am on 50mg, considered the safest dose for a 70 year old. 

Mind you we do react differently to medication. 

Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...